Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 10, 2015, 3:44 PM EDT for Jackson County, Laurel County, Rockcastle County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 10, 2015, 4:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, KY, Laurel County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 92 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 10:43 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
957 WUUS53 KJKL 101944 SVRJKL KYC109-125-203-102015- /O.NEW.KJKL.SV.W.0113.150710T1944Z-150710T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 344 PM EDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHWESTERN JACKSON COUNTY IN SOUTHEASTERN KENTUCKY... CENTRAL ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 415 PM EDT * AT 344 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WABP...OR NEAR MOUNT VERNON...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MOUNT VERNON...MARETBURG...DONARO...WABP...BURR...HORSE LICK... SINKS...JEP HILL...CARICO...WELLHOPE...ORLANDO...MIDDLEFORK... COOKSBURG...MERSHONS...DUDLEY STATION...ROBINET...LAMERO... GAULEY...BROMO AND FLAT ROCK. THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 53 AND 62. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3729 8444 3737 8444 3741 8407 3723 8407 TIME...MOT...LOC 1944Z 271DEG 33KT 3732 8439 HAIL...<.75IN WIND...60MPH $$ RAY
2 follow-up statements
613 WWUS53 KJKL 101959 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 359 PM EDT FRI JUL 10 2015 KYC109-125-203-102015- /O.CON.KJKL.SV.W.0113.000000T0000Z-150710T2015Z/ LAUREL KY-JACKSON KY-ROCKCASTLE KY- 359 PM EDT FRI JUL 10 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTH CENTRAL LAUREL...SOUTHWESTERN JACKSON AND EAST CENTRAL ROCKCASTLE COUNTIES... AT 359 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GAULEY...OR 8 MILES SOUTHEAST OF MOUNT VERNON...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DONARO...BURR...HORSE LICK...SINKS...JEP HILL...CARICO...WELLHOPE... ORLANDO...MIDDLEFORK...COOKSBURG...MERSHONS...DUDLEY STATION... ROBINET...LAMERO...GAULEY...FLAT ROCK...PINE HILL...VICTORY...EBERLE AND DANGO. THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 53 AND 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3728 8436 3738 8431 3741 8407 3723 8407 TIME...MOT...LOC 1959Z 271DEG 33KT 3732 8421 HAIL...<.75IN WIND...60MPH $$ SBH
301
WWUS53 KJKL 102008
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
408 PM EDT FRI JUL 10 2015
KYC109-125-203-102017-
/O.EXP.KJKL.SV.W.0113.000000T0000Z-150710T2015Z/
LAUREL KY-JACKSON KY-ROCKCASTLE KY-
408 PM EDT FRI JUL 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAUREL...
SOUTHWESTERN JACKSON AND EAST CENTRAL ROCKCASTLE COUNTIES WILL EXPIRE
AT 415 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN KENTUCKY.
LAT...LON 3728 8436 3738 8431 3741 8407 3723 8407
TIME...MOT...LOC 2005Z 271DEG 33KT 3732 8421
$$
SBHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:28 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 10, 3:28 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 328 PM EDT FRI JUL 10 2015 .UPDATE... ISSUED AT 328 PM EDT FRI JUL 10 2015 AFTER COORDINATION WITH SPC...HAVE EXTENDED THE SVR TSTM WATCH SOUTH TO THE BORDER THROUGH 6 PM...AND CANCELLED THE NORTHERN PORTION WHERE STORMS HAVE BLOWN THROUGH. UPDATE ISSUED AT 1144 AM EDT FRI JUL 10 2015 BOWING LINE OF STORMS WAS OVER THE NORTH CENTRAL PART OF THE STATE LATE THIS MORNING AND HEADING EAST. UPDATE WAS SENT TO INCLUDE POTENTIAL FOR DAMAGING WINDS FOR OUR NORTHERN AND CENTRAL COUNTIES. A FLASH FLOOD WATCH WAS ALSO ISSUED FOR NORTHERN AND CENTRAL COUNTIES FOR THE AFTERNOON AND EVENING TO LINE UP WITH SURROUNDING OFFICES. IF TRAINING STORMS WERE TO DEVELOP...FLOODING WOULD BE A CONCERN. HOWEVER...OUTSIDE OF THIS...FLOW ALOFT IS ALLOWING A RAPID MOVEMENT OF CELLS WHICH LIMITS THE THREAT. UPDATE ISSUED AT 745 AM EDT FRI JUL 10 2015 PUSHED A MINOR UPDATE TO THE GRIDS UP TO THE WEB AND NDFD SERVERS THAT MAINLY FOCUSED ON NEAR TERM POP/FOG ADJUSTMENTS AND TOUCHING UP THE T/TD GRIDS PER THE LATEST OBS AND TRENDS. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 355 AM EDT FRI JUL 10 2015 O6Z SFC ANALYSIS SHOWS A COMPLEX PATTERN WITH A FRONTAL BOUNDARY LYING WEST TO EAST ACROSS THE NORTHERN PORTION OF THE STATE WHILE A MESOSCALE BOUNDARY IS RUNNING THROUGH THE HEART OF EASTERN KENTUCKY WHERE MOISTURE IS POOLED AND BEING TRANSPORTED INTO THE AREA. THANKFULLY THE CONVECTION ASSOCIATED WITH THIS BOUNDARY HAS MOSTLY FADED OUT ASIDE FROM A FEW CELLS EXITING KENTUCKY TO THE EAST AND SOME TO THE WEST OF THE CWA. BEFORE THE WESTERN ONES MOSTLY DISSIPATED THEY WERE MOVING NORTHEAST RATHER THAN EAST SUGGESTING THAT THE BOUNDARY MAY BE IN THE PROCESS OF LIFTING. OTHERWISE...ANOTHER MUGGY NIGHT IS COMING TO AN END WITH TEMPS AND DEW POINTS CURRENTLY IN THE UPPER 60S AND LOWER 70S. SKIES ARE MOSTLY CLEAR TO THE SOUTH...BUT SOME LOW AND MID LEVEL CLOUDS ARE LINGERING IN THE NORTH...KEEPING THE FOG THERE TO THE PATCHY CATEGORY IN MOST PLACES. WINDS THROUGH THE AREA ARE GENERALLY LIGHT FROM THE SOUTHWEST. WHILE THE MODELS ARE IN GOOD AGREEMENT WITH THE PATTERN ALOFT THROUGH THE SHORT TERM...THEY DIFFER ENOUGH ON THE SMALLER SCALE DETAILS THAT CONFIDENCE IN ANY PARTICULAR SOLUTION IS BELOW AVERAGE. THEY AGREE THAT A SUBTROPICAL RIDGE TO THE SOUTH STRENGTHENS AND SLIDES WESTWARD TODAY AND TONIGHT WHILE EAST KENTUCKY STAYS ON THE NORTHEAST FRINGE. THIS POSITION WILL KEEP THE AREA PRIMED FOR ACTIVE WEATHER AS A SERIES OF SHORTWAVES TRACK JUST NORTH AND EAST OF THE AREA THROUGH THE PERIOD. THE MOST SIGNIFICANT ONE OF THESE WILL CUT THROUGH NORTHERN KENTUCKY THIS AFTERNOON AND INTO THE EVENING. THE NAM SOLUTION TAKES ITS VERSION OF THIS A BIT FURTHER SOUTH THAN THE ECMWF AND THE GFS. TRENDS SEEM TO SUPPORT THIS PATH SO HAVE LEANED TOWARD ITS SOLUTION FOR WEATHER DETAILS TODAY INTO SATURDAY. SENSIBLE WEATHER WILL FEATURE A CONTINUATION OF OUR STORMY... WARM...AND HUMID WEATHER. THE SFC BOUNDARY TO THE NORTH AND OLD OUTFLOWS ACROSS EASTERN KENTUCKY SHOULD MAKE FOR AN ACTIVE DAY AND EVENING ACROSS MUCH OF THE CWA. SPECIFICALLY...THE HRRR AND NAM12 PLOW A SFC WAVE...ASSOCIATED WITH THE MID LEVEL ONE... THROUGH NORTHERN KENTUCKY LATER THIS AFTERNOON...WITH THE HRRR SLIGHTLY FASTER THAN THE NAM12. THIS WILL LIKELY RESULT IN AN AREA OF SHOWERS AND STORMS TRACKING INTO EASTERN KENTUCKY BY EARLY AFTERNOON AND ACROSS THE AREA IN A FEW HOURS. THESE STORMS WOULD BE ABLE TO TAP INTO HIGH PW AIR IN PLACE ALONG WITH SIGNIFICANT DESTABILIZATION TAKING PLACE DIURNALLY. IN FACT...IT COULD TURN OUT TO BE A REPEAT OF YESTERDAY WITH STORM CLUSTERS SUSTAINING THEMSELVES AND CROSSING FROM CENTRAL KENTUCKY THROUGH THE CWA WITH A DAMAGING WIND THREAT. ACCORDINGLY...SPC HAS THE AREA IN A SLIGHT RISK TODAY AND THIS WILL BE HIGHLIGHTED WITHIN THE HWO ALONG WITH A WEB HEADLINE...BOTH ALSO NOTING A THREAT FOR EXCESSIVE RAINS. THE EXPECTATION IS THAT THE HIGHER QPF WILL END UP IN THE NORTHERN TIER OF THE CWA AND THESE PARTS GENERALLY HAVE HIGHER FFG THAN THE SOUTH...SO IN COORDINATION WITH SURROUNDING OFFICES HAVE HELD OFF ON A FFA FOR THIS AREA...THOUGH ONE MAY BE HOISTED WITH A FUTURE UPDATE SHOULD THE CONVECTIVE EVOLUTION BECOME MORE CLEAR. THE BOUNDARY HAS CONSTANTLY BEEN PROGGED TO LIFT NORTHEAST OF THE AREA...BUT RECENT MODEL TRENDS...PARTICULARLY THOSE FROM THE NAM12...HAVE LEFT THAT IN DOUBT. AS A RESULT...WILL KEEP A THREAT OF CONVECTION...POSSIBLY ORGANIZED...GOING THROUGH THE NIGHT AND INTO THE MORNING HOURS OF SATURDAY. IN THE WAKE OF THIS POTENTIAL COMPLEX...DIURNALLY DRIVEN INSTABILITY WILL BUILD ON SATURDAY WITH A CONTINUED RISK FOR SHOWERS AND THUNDERSTORMS...THOUGH THEY WILL LIKELY BE LACKING SIGNIFICANT ASSISTANCE FROM THE MID LEVELS. TEMPERATURES THIS AFTERNOON HAVE THE POTENTIAL TO REACH 90 IN THE SOUTH...DEPENDING ON HOW LONG THE CONVECTION HOLDS OFF...WHILE LOW TO MID 80S LOOK TO BE A BETTER BET IN THE NORTH. MUGGY AND WARM TONIGHT THEN ANOTHER DAY OF WARMTH MITIGATED BY SCATTERED CONVECTION ON SATURDAY. USED THE SHORTBLEND AS A STARTING POINT FOR THE T/TD/WIND GRIDS THROUGH THE EVENING BEFORE GOING WITH THE SUPERBLEND. ONLY MADE SOME MINOR ADJUSTMENTS TO THE TEMPS TONIGHT BASED ON TERRAIN... GIVEN THE HIGH MOISTURE ENVIRONMENT. AS FOR POPS...ENDED UP ON THE HIGH SIDE OF GUIDANCE...CLOSEST TO THE MET NUMBERS...TODAY THROUGH SATURDAY...AS THE GFS SEEMS TOO LOW...PARTICULARLY ON SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 355 AM EDT FRI JUL 10 2015 WE BEGIN THE PERIOD WITH UPPER LEVEL HIGH SHIFTING WEST INTO THE SOUTHERN PLAINS. THIS WILL BEGIN TRANSITIONING EASTERN KY INTO MORE OF A NW FLOW PATTERN ALOFT. WHILE THE HIGH GENERALLY CONTINUES TO SHIFT WEST OVER THE LONG TERM PERIOD...THE MODELS DO STRUGGLE WITH THIS PATTERN AND IT IS QUITE EVIDENT WHEN LOOKING AT THE SPAGHETTI PLOTS. THE OVERALL PATTERN WILL LEAD TO STORMY CONDITIONS FOR THE MOST PART AS SHORTWAVES RIDE THROUGH THE FLOW AND GENERAL HEIGHT FALLS ARE INTRODUCED. THE BIG ISSUE IN THE UPPER LEVELS WILL BE THE DEPTH AND TIMING OF THE WAVES AND THEIR AFFECT OF THE SURFACE FEATURES. THE PERIOD LOOKS TO BEGIN WITH A BOUNDARY DRAPED ACROSS THE REGION. THE GUIDANCE IS A BIT UNCERTAIN TO THE EXACT LOCATION SO DID LEAN TOWARD CHANCE POPS. THIS BOUNDARY LIFTS OUT OF THE REGION MOVING INTO SUNDAY. HOWEVER AFTER THIS THE NW FLOW PATTERN AND SHORTWAVES WILL KEEP THE PERIOD QUITE ACTIVE. BEST CHANCES OF POPS RIGHT NOW LOOK TO BE FROM SUNDAY AFTERNOON INTO TUESDAY NIGHT...HOWEVER UNCERTAINTY EXISTS GIVEN THE FACT THAT MUCH OF THIS ACTIVITY COULD BE IN THE FORM OF MCS ACTIVITY AND THE FACT THAT GUIDANCE DIFFERENCES IN DEPTH/TIMING OF WAVES WILL HAVE IMPLICATIONS. GIVEN THIS HAVE STUCK CLOSE TO THE MODEL BLENDS FOR THE PERIOD. THE ACTIVE PATTERN DOES KEEP US WITH ABOVE NORMAL PRECIP THROUGH THE PERIOD BASED ON CPC...WHICH SEEM QUITE REASONABLE. THIS PERIOD WILL ALSO BE MET WITH GENERALLY NEAR TO ABOVE NORMAL TEMPERATURES...HOWEVER THIS COULD HEAVILY DEPEND ON CLOUD COVER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 239 PM EDT FRI JUL 10 2015 A LINE OF THUNDERSTORMS WITH STRONG WINDS WAS EXITING THE NE PART OF THE REGION AT THE START OF THE PERIOD. ADDITIONAL THUNDERSTORMS WERE OCCURRING OVER SOUTH CENTRAL KY...AND WILL LIKELY MOVE INTO THE JKL FORECAST AREA NORTH OF KSME AND KLOZ THIS AFTERNOON...AND SLOWLY SINK TO THE SOUTH. OTHER ACTIVITY CAN NOT BE RULED OUT ACROSS THE REGION. THE CONVECTION SHOULD DIE OUT THIS EVENING. HOWEVER...FOG AND LOW CLOUDS SHOULD THEN DEVELOP OVERNIGHT AND RESULT IN IFR OR WORSE CONDITIONS FOR MOST LOCATIONS. THE FOG AND LOW CLOUDS WILL LIFT ON SATURDAY MORNING...WITH IMPROVEMENT TO MVFR OR VFR BY THE END OF THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ044-050>052- 058>060-068-069-104-106>114-119-120. && UPDATE...HAL SHORT TERM...GREIF LONG TERM...DJ AVIATION...HAL
Hazardous weather outlook, Jul 10, 4:15 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 415 AM EDT FRI JUL 10 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 415 AM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY STORMS. IN ADDITION...THERE WILL BE A POTENTIAL FOR DAMAGING WIND GUSTS IN THE AFTERNOON AND EVENING. BE ON THE LOOK OUT THIS AFTERNOON AND EVENING FOR EXCESSIVE RAINFALL IN LOCATIONS WHERE SHOWERS AND THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INCIDENTS OF EXCESSIVE RAINFALL OR WIND DAMAGE. GREIF
In the hours before
Local storm report, Jul 10, 3:01 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
301 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM TSTM WND DMG 1 NW WESTBEND 37.92N 83.98W
07/10/2015 POWELL KY DEPT OF HIGHWAYS
MOUNTAIN PARKWAY EASTBOUND BETWEEN MILE MARKERS 11 AND 12
CLOSED DUE TO FALLEN TREES.
&&
TBREWERLocal storm report, Jul 10, 3:16 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
316 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 3 N BRODHEAD 37.45N 84.42W
07/10/2015 ROCKCASTLE KY PUBLIC
TREE DOWNED ACROSS COPPER CREEK.
&&
TBREWERLocal storm report, Jul 10, 3:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
322 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND DMG WEST LIBERTY 37.91N 83.27W
07/10/2015 MORGAN KY PUBLIC
SHINGLE DAMAGE AND LARGE LIMBS DOWN.
&&
TBREWERLocal storm report, Jul 10, 3:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
331 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 3 N BRODHEAD 37.45N 84.42W
07/10/2015 ROCKCASTLE KY PUBLIC
TREE DOWNED ACROSS COPPER CREEK AND METAL BUILDING TURNED
ON SIDE.
&&
TBREWERLocal storm report, Jul 10, 3:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
332 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TSTM WND DMG ISONVILLE 38.07N 83.05W
07/10/2015 ELLIOTT KY 911 CALL CENTER
TREE DOWNED ON PORCH
&&
TBREWERLocal storm report, Jul 10, 3:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
333 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND DMG SANDY HOOK 38.09N 83.12W
07/10/2015 ELLIOTT KY 911 CALL CENTER
TREE DOWNED ACROSS KY 650.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:23 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 37 min |
| Jul 9, 9:04 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 26 min |
| Jul 10, 11:10 AM EDT | Flash Flood Watch | JKL | Bath, Breathitt, Elliott, Estill, Fleming, Floyd and 15 more | 10 hr |
| Jul 10, 12:24 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 81 min |
| Jul 10, 1:01 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell, Wolfe | 33 min |
| Jul 10, 1:20 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan, Rowan, Wolfe | 55 min |
| Jul 10, 2:36 PM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 24 min |
| Jul 10, 2:53 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Owsley, Rockcastle | 37 min |
| Jul 10, 3:11 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 49 min |
| Jul 10, 5:31 PM EDT | Special Weather Statement | JKL | Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.